# SDR 2003FA0000380

- Difficulty date: February 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N56018
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335334
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC3YR
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847504
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,506 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT AND RT FORWARD TRUNNION FITTING ASSEMBLIES WERE REMOVED TO COMPLY WITH MFG (FORWARD SIDEBRACE STUD).  WHILE THE FITTINGS WERE REMOVED IT WAS NOTICED THAT THE LEFT AND RIGHT WING RIBS  MFG (PN 7847504 AND 05) WERE CRACKED AT THE FORWARD OUTBOARD FLANGE OF THE RIBS.  THIS FLANGE IS UNDER THE TRUNNION FITTING ASSEMBLY AND CANNOT BE SEEN WITHOUT REMOVAL OF THE TRUNNION FITTING.  THIS IS THE THIRD TIME THESE CRACKED RIBS HAVE BEEN FOUND.  SUGGEST PERIODIC INSPECTION IN THIS AREA.
